Value sets of bivariate folding polynomials over finite fields


Creative Commons License

KÜÇÜKSAKALLI Ö.

FINITE FIELDS AND THEIR APPLICATIONS, vol.54, pp.253-272, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ffa.2018.05.008
  • Title of Journal : FINITE FIELDS AND THEIR APPLICATIONS
  • Page Numbers: pp.253-272

Abstract

We find the cardinality of the value sets of polynomial maps associated with simple complex Lie algebras B-2 and G(2) over finite fields. We achieve this by using a characterization of their fixed points in terms of sums of roots of unity. (C) 2018 Elsevier Inc. All rights reserved.